BibTeX record journals/ipl/DongZA15

download as .bib file

@article{DBLP:journals/ipl/DongZA15,
  author    = {Qiang Dong and
               Qian Zhao and
               Ya{-}Hui An},
  title     = {The hamiltonicity of generalized honeycomb torus networks},
  journal   = {Inf. Process. Lett.},
  volume    = {115},
  number    = {2},
  pages     = {104--111},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.ipl.2014.07.011},
  doi       = {10.1016/j.ipl.2014.07.011},
  timestamp = {Fri, 26 May 2017 22:54:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ipl/DongZA15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics